Itchy Skin With Bumps Like Blisters After Taking Capsules?

Illustration of Itchy Skin With Bumps Like Blisters After Taking Capsules?
Illustration: Itchy Skin With Bumps Like Blisters After Taking Capsules? Bing

, my father is allergic to capsules…rnAt first he bought cough medicine at the pharmacy, then when he drank it hot and cold, a day later, bubbles appeared like the skin was exposed to hot oil.. The worst part was the penis…rnI’ve been to the doctor, please. medicine and told to clean the wound with betel water, now it’s a bit better… Now it hurts again….. Is it dangerous… Thank you

1 Answer:

Hello Uti

The presence of skin disorders in the form of bubbles filled with fluid has some suspicion of a medical condition. One of them is an allergic reaction where this complaint is usually accompanied by complaints of itching. Then herpes, the symptom of this disease is the appearance of bubbles on the skin accompanied by pain that feels hot, this complaint is usually not accompanied by itching. Other considerations are chickenpox, eczema, pemphigus, contact dermatitis, and friction.

The danger or not is uncertain, because it is not known for sure what condition your father actually experienced, the doctor who has examined your father certainly understands his condition better because he has received information from the results of the examination he has done, but if the pain complaint appears again then it would be great it is better if your father is taken to a dermatologist so that further assessment can be carried out regarding his current condition. Doctors need to make direct observations of diseased skin, and also conduct question and answer sessions related to health history-allergy-complaints in a targeted manner, and also conduct general health checks. Later, if the information is still not specific enough to point to a disease condition, the doctor may plan supporting examinations such as blood lab tests if necessary

As for some suggestions that your father can try to do are

Use salicylic powder on the part where the bubbles arise, so that the bubbles don't break easily. Maintain body hygiene by taking regular baths at least 2x a day, and when bathing, there is no need to scrub or brush the sore area vigorously, be careful when drying with a towel so that the bubble does not burst. Avoid wearing tight clothes and pants
Hope it is useful

dr. Arnold

: by

Related Question

Sweating Out When Taking Antibiotics?

Sweating Out When Taking Antibiotics?

(1 year ago)

In the afternoon, I want to ask if I have a high fever about 5 days but if I take antibiotics the sweat is coming out a lot … is it natural and the heat goes down but the int...

Widal Laboratory Examination Results?

Widal Laboratory Examination Results?

(1 year ago)

Hello Doctor I Want to Ask a Doctor, My Widal Test Results: Widal S typi O 1/80, Widal S.par, A-0 1/40, Widal S.par BO 1/8080, Widal S.par CO 1/80, Widal S, typhi H 1/80, Widal S.p...

Virus?

Virus?

(1 year ago)

Good evening nThis afternoon I made a cake using the Tangkring oven, after the cake was cooked and eaten I realized that there was dry rat droppings in the oven. Can I catch the le...

Leave a Reply

Your email address will not be published. Required fields are marked *